# SDR FDKA200804181

- Difficulty date: April 29, 2008
- Submitted: May 1, 2008
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 18,203 hours, 16,495 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM 6083 MCO-EYW.  CREW REPORTED A STRANGE ODOR IN THE COCKPIT.  MX PERFORMED OPS CHECK OF PACK SYSTEM.  NO DEFECTS NOTED.
